IEEE - Institute of Electrical and Electronics Engineers, Inc. - An Unconditionally Stable Stochastic WLP-FDTD Algorithm for Wave Propagation in Isotropic Cold Plasma Media

Author(s): Jiang-Fan Liu ; Jie Wang ; Yun Fang ; Yu-Rong Pu ; Xiao-Li Xi
Sponsor(s): IEEE Microwave Theory and Techniques Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 2018
Volume: 28
Page(s): 852 - 854
ISSN (Electronic): 1558-1764
ISSN (Paper): 1531-1309
DOI: 10.1109/LMWC.2018.2861574
Regular:

An unconditionally stable stochastic finite-difference time-domain (S-FDTD) with weighted Laguerre polynomials algorithm is proposed to model wave propagation in isotropic cold plasma random... View More

Advertisement